Zoomed Image
  • Babymol Suspension 100ml

Babymol Suspension 100ml

kes260
Add to Cart

In stock 4.00 available!

Description
Babymol Suspension contains Ibuprofen and Paracetamol. It works by reducing pain and inflammation such as headaches, toothaches, joint pains, fever, back pain, muscle pain, cold and flu pains.
How to use
Children 1 to 2 years: Take 2.5 ml three times daily.
Children 3 to 7 years:Take 5 ml three times daily.
Children 8 to 12 years: Take 10 ml three times daily.
For post-immunisation fever: Give 2.5 ml (50 mg) followed by another 2.5 ml (50 mg) after six hours if necessary. Do not administer more two doses in a 24 hour period. Always consult your doctor.
Precautions
Babymol is not safe for children under the age of 1 year. Do not give other medications containing paracetamol or ibuprofen while on Babymol Suspension.